# SDR HEEA0012808

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40008310103
- Condition: Failed
- Location: Cockpit
- Component: RT14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPS CIRCUIT BREAKER AND SHOWS RT FAULT ON INDICATOR.
